# SDR COMA9960576

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Sys
- Condition: Contaminated
- Location: Nr 1&2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, DUE TO IAS FLAG ON PFD AND 20 KNOT DIFFERENCE IN ASI.  PURGED NR 1 AND NR 2 PITOT SYSTEM OF MOISTURE.
